# SDR FDEA201111084794

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N51319
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377 LBL 45 HAS CORROSION ON THE SEAT TRACK SUPPORT.  REMOVED & REPLACED IAW SRM 51-40-02, REV 104. REPAIR IS CLASSIFIED AS MAJOR.
